I have had abdominal swelling for over two months now. I look like I am 4-months pregnant. I have pressure on my bladder (feel the need to urinate frequently) my bowels are either very hard and very thin or diarreah. My lower back is killing me and I have indigestion and nausea and extreme tiredness.. I first went to a doctor whom I didn't know and all she did was put me on blood pressure medication and told me to take pepsid-ac for GERD. I have had problems with my stomach in the past, ulcers, but this was so very different. She did not order a ultrasound. I then went to my Ob/GYN doctor and she found a mass on my ovary 3x3 centimeter and said it will probably go away. She also ordered a CA-125 which came back with a 6-normal. My question is; would a cysts this small cause these symptoms? I cannot imagine going on like this forever. Why am I having these symptoms if it's nothing to worry about? This is NOT NORMAL for me, what else can I do?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.